# SDR HNAA2013062600364

- Difficulty date: June 26, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 69,033 hours, 78,697 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841005
- Part serial: 395
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WOW CAUTION LIGHT ILLUMINATED ON LANDING ROLL FOR APPROX THREE SECONDS, THEN EXTINGUISHED.  R & R PSEU IAW MM 32-61-50.  CHECKED WOW SENSOR GAPS IAW MM 32-10-11.
